MathSciNet Relay Station
MathSciNet bibliographic data
MR481144 32N05 (10D20)
Freitag, E. Stabile Modulformen. (German) Math. Ann. 230 (1977), no. 3, 197–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement